Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Breast abscess, stomach tight and bloated

hi sir,am female age 30 and a mother of 3 yrs old son was born szeissure.after my operation i was suffering from breast abscess .and this process was continued for 2 mnths..i was operated in my breast thrice.i had suffered a lot after still not fine..i have undergone depression n was under the treatment for 3 years .still am on the medication .but doctor my main problem is my stomach which is always tight n bloated when i am standing but after i lie down every thing is smooth n soft .my stomach i dnt know whts wrong with it.please answer.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It possible that you may have gaseous distension, hernia etc. I suggest you get an ultrasound/ xray standing of the abdomen. It could also be just fat tissue.
Get examined by a doctor. Make sure your bowel movements are regular.
Answered: Sat, 29 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor